# SDR WX0A2015021672413

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0619
- Part serial: Q00140009229
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RUDDER OSCILLATION FELT ON CLIMB OUT.  TRIM WAS MOVING RAPIDLY BETWEEN L 0.2 & L 0.4. MOVEMENT FELT IN RUDDER PEDALS WITH AP1 ON , AP2 ON & AP OFF.  OSCILLATION MORE PRONOUNCED ON APPROACH AT LOW SPEEDS.  TRIM MOVED RAPIDLY BETWEEN L 0.2 & R 0.4.  R & R  FAC 1 IAW AMM 22-66-34.  PERFORMED AFS TEST.  OPERATIONS CHECKED GOOD IAW AMM 22-96-00-710-001-A.  PERFORMED TEST OF RUDDER TRIM ACTUATION, OPERATIONS CHECKED GOOD IAW AMM 27-22-00-710-002-A.
